# SDR AALA20130602002

- Difficulty date: June 2, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD "T" SPLICE AT STA 887 HAS CORROSION.  R & R T-SPLICE IAW AARD 51-10-05.
